Recurrent arthritis as an unexpected side effect associated with azacitidine in a patient with myelodysplastic syndrome


ILTAR U., ALHAN F. N., VURAL E., ATAŞ Ü., SÖZEL H., DOĞAN Ö., ...More

JOURNAL OF ONCOLOGY PHARMACY PRACTICE, vol.28, no.2, pp.500-503, 2022 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.1177/10781552211049728
  • Journal Name: JOURNAL OF ONCOLOGY PHARMACY PRACTICE
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, CINAHL, EMBASE, International Pharmaceutical Abstracts, MEDLINE
  • Page Numbers: pp.500-503
  • Keywords: azacitidine, demethylating agent, myelodysplastic syndrome, arthritis, crystal-induced arthritis, AGENTS
  • Akdeniz University Affiliated: Yes

Abstract

Introduction Hypomethylating agents have confirmed efficacy for myelodysplastic syndrome and acute myeloid leukemia and are widely used. Although arthralgia is common side effect associated with hypomethylating agents, arthritis has not been reported previously.